# SDR DXTA200809233285

- Difficulty date: September 23, 2008
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N940QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0010
- Aircraft time: 581 hours, 398 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INTERMITTENT FUMES OF UNKNOWN ORGIN DETECTED IN COCKPIT APPROX 1.5 HOUR INTO FLT  FL 360 DEFINITE ODOR LIKE MATCHES/CIGARETTE.  LASTED 10-15 SECONDS PAX NOT SMOKING, A/C POWER OFF BRIEFLY DETECTED AGAIN ON DOWNWIND SHORT FINAL & TAXI. AFTER SHUTDOWN, WEAK ODOR IN VICINITY OF VESTIBULE.   AFTER INPECTIONS NO DEFECTS NOTED. REF AMM 26-11-00.
